# SDR 2002FA0000402

- Difficulty date: March 11, 2002
- Submitted: March 27, 2002
- Operation: General aviation
- Aircraft: N3285P
- Make and model: Piper PA-23-160
- Aircraft serial: 231233
- Engine: Lyc O320*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Actuator
- Part number: 3503002
- Condition: Broken
- Location: Nlg
- Part time: 1,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WAS TAXIING OFF OF RUNWAY ON AN UNIMPROVED AREA.  THE NOSE GEAR DOWN LOCK WAS RELEASED DUE TO ROUGH TERRAIN AND THE NOSE GEAR ACTUATOR ROD WAS BENT APPROXIMATELY 60 DEGREES.
